# SDR UIEA2023071900759

- Difficulty date: June 13, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,279 hours, 24,078 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

SMOKE GOGGLES FOUND CRUSHED( R/R CREW FO SMOKE GOGGLES IAW B767 AMM 25-60-00. NO FURTHER DEFECTS NOTED )
